# SDR USAA2013111500001

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 39,628 hours, 23,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Jammed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L2 DOOR SLIDE ARM HANDLE WILL NOT MOVE.  MAINTENANCE OPERATED ARM HANDLE.  NO DEFECTS NOTED.
